# SDR ASAA2015091113005

- Difficulty date: September 11, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 26,655 hours, 8,144 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAINT LIGHT ON APU ILLUMINATED AFTER APU STARTED.  ACFT GROUNDED.  FOUND APU OIL 1 QT LOW.  SERVICED APU OIL REF AMM 12-13-31.  GROUND VERIFICATION CHECK OF APU GOOD.  NO BLUE MAINTENANCE LIGHT ON START UP.
